contributor author | D. Y. Hsieh | |
date accessioned | 2017-05-09T01:31:46Z | |
date available | 2017-05-09T01:31:46Z | |
date copyright | September, 1972 | |
date issued | 1972 | |
identifier issn | 0098-2202 | |
identifier other | JFEGA4-27397#655_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/162033 | |
description abstract | This study consists of three parts: the effects of heat and mass transfer on the motion of nearly spherical bubbles; the effects of compressibility of the liquid on the motion of nearly spherical bubbles; and the variational methods for dynamics of nonspherical bubbles. The programs of the linear stability of spherical bubbles become more complete with the former two parts, while the latter not only offers an alternate exact method to deal with the problem but also opens new avenues for approximate treatments. Analyses are limited entirely on the theoretical level in this study. | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | On the Dynamics of Nonspherical Bubbles | |
type | Journal Paper | |
journal volume | 94 | |
journal issue | 3 | |
journal title | Journal of Fluids Engineering | |
identifier doi | 10.1115/1.3425522 | |
journal fristpage | 655 | |
journal lastpage | 665 | |
identifier eissn | 1528-901X | |
keywords | Dynamics (Mechanics) | |
keywords | Bubbles | |
keywords | Motion | |
keywords | Stability | |
keywords | Compressibility | |
keywords | Heat AND Mass transfer | |
tree | Journal of Fluids Engineering:;1972:;volume( 094 ):;issue: 003 | |
contenttype | Fulltext | |